# SDR SWI2025F00724

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 49,807 hours, 38,276 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Element
- Part number: GG670801091
- Condition: Warning Message
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT WARNING MESSAGE AFTER COWLS TURNED ON. BLEEDS CLOSED AUTOMATICALLY, PRESSURIZATION LOST. QRH COMPLIED WITH. (FLIGHT 6484 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30299218 WITH THE FOLLOWING CORRECTIVE ACTION: "INTERROGATED MDC FOUND B1-349536. TROUBLESHOT L BLEED DUCT WARNING PER FIM 36-21-01-810-813. PERFORMED EVENT LOCATION HISTORY TEST IAW FIM AND FOUND L BLEED LOOP A "LEAK" AT MT 141 23%. PERFORMED LEAK CHECK OF BLEED COMPONENTS NEAR INDICATED LEAK IAW FIM, NO LEAKS NOTED. PERFORMED INSPECTION OF LOOPS A AND B NEAR, FOUND LOOP B TOUCHING COMPONENT NEAR INDICATED 23%, REPOSITIONED LOOP B IAW AMM 36-21-00. REMOVED AND REPLACED BOTH CERAMIC INSERTS OF APU DUCT BLEED AIR LOOP A IAW AMM 36-21-00, NO FIX. REMOVED AND REPLACED APU DUCT BLEED AIR LOOP A MT141 IAW AMM 36-21-1, OPS CHECK GOOD. PRESSURIZE AIR CONDITIONING SYSTEM IAW AMM 21-50-00,  L BLEED DUCT WARNING MESSAGE DID NOT RETURN. OPS CHECK GOOD AT THIS TIME. "
